# SDR CA980225005

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011111003
- Condition: Split
- Location: M/R Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER RACE SPLIT ON MAIN ROTOR TRUNNION BEARING.
